The answer for me is YES. Eight weeks ago I was laying in ICU hooked up to life support while my husband paced the narrow, brightly lit halls wondering if he might be faced with "the decision". My condition, as grave as it was, led me to a lifesaving meeting and subsequent appointment with the psychiatrist who has put Humpy Dumpty back together again through the right medications and access to a handful of extremely capable therapists. Initially, I wondered how a mixture of Geodon, Trileptal, Pristique, and Ritalin could possibly put all the pieces, some were even broken, in the right places without making me feel "medicated". I started the medicinal cocktail 3 x daily and rounded everything out with therapy and have re-discovered myself & my marriage. It's so easy to be discouraged when things aren't right and seem to be slipping south, but hopefully, if you stick it out, all the ends are tied up and the path clears. It took a sludgy eight weeks for me; I'm sure I'll experience some lows, but there just can't be anything comparable to being told why your throat is so sore, or why your chest is bruised. I'll never re-visit that 16 minutes again.
Is it possible to feel "whole" again?
- 1 Jul 2011 by jillmb
- 1 July 2011
Wooo Hoooo, Congratulations Jillmb on your new found life. It sounds like it has been a rocky road but you have survived. Thank you for sharing your story and enthusiasm. It is wonderful to hear of success stories such as yours. Keep up the good work in therapy and glad you have found the right meds.
Bless you! What a wonderful ray of hope you offer for those out there feeling down! I'm so happy for you that you have found your way back to the brighter path and are able to walk in the light instead of stumbling around in that hell of darkness we sometimes invent for ourselves! Good for you! Keep up the great work! :) :) :) (a thousand smiles!!)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 3 answers
Posted 17 Mar 2011 • 2 answers
Posted 9 May 2014 • 2 answers
Posted 12 Jan 2015 • 2 answers
Posted 30 Sep 2017 • 0 answers